MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORK LIMITED RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORK LIMITED RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was in pieces.A 180cm x150cm renegade hi-flo fathom system was selected for use.Upon unpacking, it was noted that the catheter was in pieces; device never went inside patient's body.No patient complications were reported.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road,
cork
EI 
MDR Report Key7859931
Report Number2134265-2018-60883
Device Sequence Number1272173
Product Code KRA
UDI-Device Identifier08714729790877
UDI-Public08714729790877
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2021
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0022102186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/10/2018
Patient Sequence Number1